# SDR 9WGA2018120301

- Difficulty date: November 30, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,787 hours, 14,326 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Shorted
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, I, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, EXPERIENCED LEVEL 3 CABIN ALERT, PRIMARY FLIGHT DISPLAYS LOST ALL INSTRUMENTATION, BOTH PFDS NO CONTROL OF GCP. CONTINUOUS EGPWS WARNINGS. CAPTAINS WINDOW BLEW A SEAL ON FINAL. NO CONTROL OF AUTOTHROTTLE, COULD NOT DISENGAGE UNTIL AFTER LANDING. AIRCRAFT SYSTEMS BEING TROUBLESHOT. WATER FOUND IN CENTER ELECTRICAL COMPARTMENT. MORE TO FOLLOW.
